Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 16, pp. 15-24 (2000)

Seminorm generating relations and their Minkowski functionals

Árpád Száz and József Túri

Institute of Mathematics and Informatics, Lajos Kossuth University, H-4010 Debrecen, Pf\. 12, Hungary,,

Abstract: We show that instead of the Minkowski functionals of absorbing, balanced, convex subsets of a vector space $X$ it is more convenient to consider first the Minkowski functionals of balanced valued linear relations of $\0\Bbb R_{+}$ onto $X$.

Keywords: Absorbing, balanced, convex sets; balanced valued linear relations; Minkowski functionals of sets and relations

Classification (MSC91): 15A03; 46A03

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]